# SDR IPXA2016110910464

- Difficulty date: October 18, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 17,577 hours, 10,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A57110340206
- Part serial: NSN
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION FITTING  AT FRAME 40.  REPAIRED IAW REO-G20358 REV D
